Alert archive / North Dakota / Tornado Warnings in 2013
Tornado Warning 16, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Aug 30, 2013, 6:38 PM CDT for Morton County, North Dakota. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2013, 6:38 PM CDT (23:38 UTC)
- Expired
- Aug 30, 2013, 7:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Morton County, ND
The radar
The Bismarck radar (KBIS), 66 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 7:10 PM CDT | TORNADO | New Salem, ND | A TORNADO ON THE GROUND WAS SPOTTED NORTH OF INTERSTATE 94 AS THE CALLER WAS DRIVING WEST TOWARDS NEW SALEM. DEBRIS WAS ALSO SPOTTED WITH THE TORNADO. EXACT LOCATION IS UNKNOWN AT THIS TIME. |
| Aug 30, 7:12 PM CDT | HAIL 3 | Nw New Salem, ND | |
| Aug 30, 7:15 PM CDT | HAIL 2 | 5 Nw New Salem, ND | 1 TO 2 INCH HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 30, 4:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1299 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
765
WFUS53 KBIS 302338
TORBIS
NDC059-310015-
/O.NEW.KBIS.TO.W.0016.130830T2338Z-130831T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT FRI AUG 30 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA
* UNTIL 715 PM CDT
* AT 636 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES NORTH OF GLEN ULLIN...OR 47 MILES EAST
OF DICKINSON....AND MOVING EAST AT 15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4698 10141 4680 10132 4685 10191 4698 10194
TIME...MOT...LOC 2338Z 270DEG 13KT 4692 10178
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SAVADEL2 follow-up statements
236
WWUS53 KBIS 302352
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT FRI AUG 30 2013
NDC059-310015-
/O.CON.KBIS.TO.W.0016.000000T0000Z-130831T0015Z/
MORTON ND-
652 PM CDT FRI AUG 30 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MORTON
COUNTY UNTIL 715 PM CDT...
AT 648 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES NORTHEAST OF GLEN ULLIN...OR 46 MILES WEST OF
BISMARCK...MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4698 10141 4680 10132 4685 10191 4698 10194
TIME...MOT...LOC 2352Z 272DEG 16KT 4688 10172
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SAVADEL910
WWUS53 KBIS 310003
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT FRI AUG 30 2013
NDC059-310015-
/O.CON.KBIS.TO.W.0016.000000T0000Z-130831T0015Z/
MORTON ND-
703 PM CDT FRI AUG 30 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MORTON
COUNTY UNTIL 715 PM CDT...
AT 701 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES NORTHEAST OF GLEN ULLIN...OR 42 MILES WEST OF
BISMARCK...MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4698 10179 4698 10141 4680 10132 4684 10179
TIME...MOT...LOC 0003Z 272DEG 16KT 4688 10165
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
SAVADELWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Aug 30, 4:33 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 30, 4:33 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 433 PM CDT FRI AUG 30 2013 .UPDATE... ISSUED AT 432 PM CDT FRI AUG 30 2013 UPDATED THE FORECAST FOR SEVERE THUNDERSTORM WATCH NUMBER 506. CONVECTION IS ALREADY FIRING ALONG A PRE-FRONTAL TROUGH OVER WESTERN NORTH DAKOTA. LAPS IS ANALYZING SURFACE-BASED CAPE VALUES RANGING FROM 2000-2500 J/KG AHEAD OF THE BOUNDARY. THE ATMOSPHERE IS PRIMED FOR SEVERE WEATHER DEVELOPMENT OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA LATER THIS AFTERNOON/EVENING. WILL CONTINUE TO MONITOR TRENDS. THE UPDATED PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 232 PM CDT FRI AUG 30 2013 THE HIGHLIGHT OF THE SHORT TERM IS SEVERE CONVECTIVE DEVELOPMENT LATE THIS AFTERNOON AND INTO THE EVENING. REALLY NOT MUCH CHANGE IN THINKING IN REGARDS TO THE EVOLUTION AND ASSOCIATED THREATS WITH THE ANTICIPATED CONVECTION. THE 18 UTC HRRR/RAP CONTINUE THE TRENDS OF INITIATING CONVECTION ALONG A PRE-FRONTAL TROUGH FROM HETTINGER THROUGH SHERWOOD FROM BETWEEN 20-22 UTC. THIS IS IN LINE WITH THE 12 UTC NAM/GFS/GEM/WRF AND THE 00 UTC WRF AND SPC SSEO. -10 TO -30 HAIL CAPE VALUES OF 700-900 J/KG WITH DEEP LAYER SHEAR OF 40-50 KTS SUGGESTS LARGE HAIL WILL BE A PRIMARY THREAT...ALONG WITH DAMAGING WINDS WITH DOWNDRAFT CAPE VALUES AOA 1000 J/KG. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED WITH PWATS NEAR 1.50 INCHES. WHILE THE TORNADIC THREAT IS LOW...ANY SUPERCELLS THAT CAN INTERACT WITH THE TROUGH MAY PRESENT A LOCALIZED THREAT FOR TORNADOES. STORMS ARE EXPECTED TO BE FOCUSED EAST OF HIGHWAY 83 POST 00 UTC...SUSTAINED BY A 25 KT LOW LEVEL JET. FOR SATURDAY...A COOLER AND NOTABLY DRIER DAY IS FORECAST ACROSS THE AREA IN THE WAKE OF A COLD FRONT THAT WILL ENTER NORTHWEST NORTH DAKOTA TONIGHT AND CLEAR THE SOUTHEAST PORTIONS OF THE CWA BY 18 UTC. BREEZY NORTHWEST WINDS AND DEWPOINTS DROPPING INTO THE 40S WILL LEAD TO HIGH FIRE DANGER ACROSS THE SOUTHWEST...HOWEVER...CRITICAL FIRE WEATHER CONDITIONS AND HEADLINES ARE NOT ANTICIPATED. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 232 PM CDT FRI AUG 30 2013 SURFACE COLD FRONT SWEEPING SOUTHEAST ACROSS THE STATE SATURDAY MORNING/AFTERNOON SHOULD BE MOSTLY SOUTH AND EAST OF THE JAMES RIVER VALLEY BY 00Z SUNDAY/EARLY SATURDAY EVENING. THERE STILL MAY BE SOME LINGERING CONVECTION ACROSS PORTIONS OF THE JAMES RIVER VALLEY AROUND 00Z...SO WILL MAINTAIN A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS LAMOURE AND DICKEY COUNTIES IN THE EVENING...DRY ALL AREAS AFTER 06Z. DRY...SUNNY...AND MUCH COOLER (HIGHS 70-80) FOR SUNDAY AS CANADIAN HIGH PRESSURE BUILDS ACROSS THE NORTHERN PLAINS. AFTER SUNDAY...WILL SEE A SLOW WARMING TREND BACK TO ABOVE NORMAL TEMPERATURES THROUGH THE WORK WEEK AS THE UPPER RIDGE REBUILDS ACROSS THE ROCKIES. HOT CONDITIONS POSSIBLE BY THE END OF THE WORK WEEK/EARLY NEXT WEEKEND WITH THE 12Z GFS/EC INDICATING ANYWHERE FROM 26-30C 850MB ISOTHERMS OVER THE DAKOTAS. EXPECT MOSTLY DRY CONDITIONS OVER NORTH DAKOTA MONDAY/MONDAY NIGHT WITH A DRY NORTHWEST FLOW ALOFT. AFTERWARDS...WITH THE EXCEPTION OF POSSIBLE EMBEDDED WAVES UNDERCUTTING THE RIDGE...SHOULD REMAIN MAINLY DRY UNTIL THE END OF THE WORK WEEK/SOMETIME NEXT WEEKEND WHEN MODELS PROJECT A STRONG COLD FRONTAL PASSAGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 232 PM CDT FRI AUG 30 2013 VFR CONDITIONS OUTSIDE OF THUNDERSTORMS ARE EXPECTED FOR THE 18 UTC TAFS. SCATTERED THUNDERSTORMS ARE EXPECTED TO INITIATE BETWEEN THE WESTERN TAF SITES OF KISN/KDIK AND THE CENTRAL SITES OF KMOT/KBIS BETWEEN 20-22 UTC...AND MOVE EAST THROUGH THE EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TM SHORT TERM...AYD LONG TERM...NH AVIATION...AYD
Hazardous weather outlook, Aug 30, 4:24 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 424 PM CDT FRI AUG 30 2013 NDZ001>005-009>013-017>022-031>035-040>045-312130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX- 424 PM CDT FRI AUG 30 2013 /324 PM MDT FRI AUG 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM CDT/10 PM MDT. THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN HIGHWAY 85 AND HIGHWAY 83 LATE THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS CENTRAL AND EAST SATURDAY MORNING AND AFTERNOON...AND ACROSS THE SOUTHERN JAMES RIVER VALLEY EARLY SATURDAY EVENING. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE AT 1-800-247-0212 WITH SEVERE WEATHER REPORTS. NDZ023-025-036-037-046>048-050-051-312130- WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- 424 PM CDT FRI AUG 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD IMPACT THE REGION AFTER SUNSET. THE PRIMARY THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TM
In the hours before
Special weather statement, Aug 30, 5:15 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 515 PM CDT FRI AUG 30 2013 NDZ018-019-033-034-302315- DUNN-MERCER-MORTON-STARK- 515 PM CDT FRI AUG 30 2013 ...STRONG THUNDERSTORMS DEVELOPING OVER SOUTHEAST DUNN COUNTY AND NORTHEAST STARK COUNTY... AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF MARSHALL...OR 29 MILES NORTHEAST OF DICKINSON...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HEBRON... ZAP... BEULAH... RURAL SOUTHERN MERCER COUNTY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
Special weather statement, Aug 30, 5:22 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 522 PM CDT FRI AUG 30 2013 NDZ003-004-302245- BOTTINEAU-RENVILLE- 522 PM CDT FRI AUG 30 2013 ...STRONG THUNDERSTORM NEAR THE INTERNATIONAL BORDER OF FAR NORTHEAST RENVILLE AND NORTHERN BOTTINEAU COUNTIES... AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK A STRONG THUNDERSTORM 7 MILES NORTHWEST OF ANTLER...OR 45 MILES WEST OF BOTTINEAU...MOVING EAST AT 20 MPH. THIS STORM PRODUCED ONE INCH HAIL IN FAR SOUTHERN CANADA. PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND VERY HEAVY RAIN...ARE ALL POSSIBLE WITH THIS STORM OVER EXTREME NORTHEAST RENVILLE AND NORTHERN BOTTINEAU COUNTIES. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANTLER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. THIS STORM MAY TRACK FARTHER SOUTH OR INTENSIFY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT. HEINERT
Local storm report, Aug 30, 5:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
546 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 11 NE RICHARDTON 47.00N 102.16W
08/30/2013 E1.00 INCH STARK ND TRAINED SPOTTER
&&
NHEINERTSpecial weather statement, Aug 30, 6:18 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 618 PM CDT FRI AUG 30 2013 NDZ041-042-310000- GRANT ND-HETTINGER ND- 518 PM MDT FRI AUG 30 2013 ...STRONG THUNDERSTORMS ACROSS NORTHEASTERN HETTINGER AND NORTHWESTERN GRANT COUNTIES... AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF MOTT...OR 32 MILES SOUTHEAST OF DICKINSON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HEART BUTTE DAM... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SAVADEL
Local storm report, Aug 30, 6:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
628 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 NE HEBRON 46.95N 101.97W
08/30/2013 E1.00 INCH MORTON ND TRAINED SPOTTER
&&
LHUBERLocal storm report, Aug 30, 6:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM FUNNEL CLOUD 3 N GLEN ULLIN 46.86N 101.83W
08/30/2013 MORTON ND PUBLIC
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 7:11 AM CDT | Dense Fog Advisory | BIS | Bottineau, Burleigh, Dickey, Emmons, Foster, Grant and 12 more | 2 hr |
| Aug 30, 5:31 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 59 min |
| Aug 30, 5:52 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 38 min |
| Aug 30, 6:01 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 59 min |
| Aug 30, 6:22 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 38 min |
| Aug 30, 6:23 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 52 min |
| Aug 30, 6:49 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 56 min |
| Aug 30, 6:57 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 48 min |
Nearby
Tornado Warnings in North Dakota, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.